Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 424723, 13 pages
http://dx.doi.org/10.1155/2013/424723
Research Article

Two Generalized Predator-Prey Models for Integrated Pest Management with Stage Structure and Disease in the Prey Population

1College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi 710062, China
2School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 22 November 2012; Accepted 17 December 2012

Academic Editor: Jinhu Lü

Copyright © 2013 Ruiqing Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruiqing Shi, Sanyi Tang, and Wenli Feng, “Two Generalized Predator-Prey Models for Integrated Pest Management with Stage Structure and Disease in the Prey Population,” Abstract and Applied Analysis, vol. 2013, Article ID 424723, 13 pages, 2013. https://doi.org/10.1155/2013/424723.